I have recently lost about 20 lbs and I am having trouble going to sleep at night and I am very, very tired during the day. I used to be on Effexor XR 75 and started having trouble with anxiety so she the Dr. changed it to 150 mg. I had no side effects for awhile and now the sleeping issues have started. My Dr. said since I have lost weight maybe I am now over medicated. She wants me to change back to 75mg but I am worried I will start having anxiety problems again. I am not sure what to do, have trouble sleeping or start having panic attacks.
OMG. Effexor was the worst thing I have ever taken. It caused me to get way out of control. I now take the oldest and the best for me, Prozac. I no longer have panic attacks and I am able to have energy in the day and sleep like a baby at night. Ask your doctor. The newest thing may not be the best. My dose is kind of high,80mg, but it works.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Sep 2009 • 17 answers
Posted 15 Feb 2010 • 3 answers
Posted 29 Aug 2014 • 4 answers
Posted 29 Jun 2016 • 2 answers
Posted 20 Sep 2016 • 0 answers